Title: A new approach to the rational interpolation problem - the vector case
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: Dec-1990
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:33 issue:3 pages:331-346
Abstract: We generalize our earlier results on rational interpolation which were given in Van Barel and Bultheel (this journal, 1990) for the scalar case and in Bultheel and Van Barel (1990) for the vector case when all the interpolation points coincide, to the case of vector data given at arbitrary points that may coincide or not. This is the vector-valued Newton-Pade problem. We give a recursive algorithm which has the important advantage over other algorithms that overcome a singularity in the interpolation table, not even in the nonnormal vector case. It also generates all the information needed to give all solutions of the problem.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat Published 184KbPostscriptView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science